Facebook Pixel
EmpowHER Guest
Q: 

My friend had unprotected sex a day after she finished her period, then she took postinor 2 within the ffg 24hrs, then she had another unprotected sex again five days after and took postinor 2 again, now she has been spotting/bleeding. What can she do?

By Anonymous November 12, 2016 - 2:08am
 
Rate This

Add a Comment1 Comments

HERWriter Blogger

Hi Anon,

Thanks for reaching out to EmpowHER!

It's very likely that the spotting and bleeding are side effects of the Emergency contraception. Postinor 2 works well after unprotected sex, but is supposed to be used only in emergencies, not as a regular birth control.

It sounds like your friends is taking it frequently and close together. I wouldn't recommend that. If your friend wants to be having unprotected sex, she should look into using a birth control. When used correctly birth control can lessen chances of pregnancy. Using Postinor 2 continually can have negative effects on your friends menstrual cycle.

Share this resource with her so she can learn about birth control options out there: https://www.empowher.com/birth-control/content/choosing-right-birth-cont...

Best,
Erin

November 12, 2016 - 4:15pm
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Tags:

Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!